Aguywithuc is correct. Quick tapers of prednisone just isn't safe. I don't believe that 10 mg every 3 days safe. I developed adrenal insufficiency even doing 5mg tapers but I guess everyone is different, and I was going through a lot of stress during that time.
As for the uceris - thanks for posting your progress with this new drug. I'm optimistic that it will work.
I just started Uceris a week ago after quite a bit of bleeding. I think it's working but very slowly. I do like the fact that it's non systemic, but given my response to steroids and adrenal issues, I really do believe that it's something that I cannot quit cold turkey. It would probably be a good idea to add a low dose of prednisone to the mix after weaning off.
My question is if it's okay to take it with LDN as well.
I was only a month on 60 mg pred. I think I should be ok.
I think Uceris can be taken with LDN.
pink, I haven't noticed any reflux on me.